On the growth of analytic functions represented by the Dirichlet series on semistrips

Authors

  • O. B. Skaskiv

Abstract

The behavior of the Dirichlet series with null abscissa of absolute convergence is studied on semistrips.

Published

25.05.1993

Issue

Section

Research articles

How to Cite

Skaskiv, O. B. “On the Growth of Analytic Functions Represented by the Dirichlet Series on Semistrips”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 5, May 1993, pp. 681–693, https://umj.imath.kiev.ua/index.php/umj/article/view/5855.